Nausea and/or headache after using EVF?

Started 3 months ago | Discussions thread
ForumParentFirstPrevious
Flat view
skinner1215
skinner1215 New Member • Posts: 13
Nausea and/or headache after using EVF?

Wondering if anyone else has experienced this. I got an M50 mark II and using the EVF made me sick to my stomach. Weirdest thing. I look at screens all day without a problem, so I'm not sure what's up with that. (I'm prone to migraines, but I've never experienced this before.) Don't have any problems with optical view finders...

TIA!

 skinner1215's gear list:skinner1215's gear list
Canon EOS 80D
Canon EOS M50 (EOS Kiss M)
If you believe there are incorrect tags, please send us this post using our feedback form.
ForumParentFirstPrevious
Flat view
ForumParentFirstPrevious
Keyboard shortcuts:
FForum PPrevious NNext WNext unread UUpvote SSubscribe RReply QQuote BBookmark MMy threads
Color scheme? Blue / Yellow